# SDR UOI2011F00004

- Difficulty date: July 21, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N904GD
- Make and model: Bnorm BN2B26
- Aircraft serial: 2128
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Mlg Ww
- Part time: 16,346 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON BOTH MAIN GEAR NACELLE BOX STRUCTURE SKIN.
